Print Page   |   Sign In   |   Join
2018 SCCA Annual Convention and Trade Show
Tell a Friend About This EventTell a Friend
 

6/21/2018 to 6/24/2018
When: June 21-24, 2018
Where: The Kingston Plantation
9800 Queensway Boulevard
Myrtle Beach, South Carolina  29572
United States
Contact: 803-772-9376


Online registration is closed.
« Go to Upcoming Event List  

Register Today!


2018 Convention & Trade Show
June 21-24, 2018
Kingston Plantation   |   
Myrtle Beach, SC


Online registration is now closed. If you would like to register, you may register onsite. 

 

ATTENTION: New SCCA members and HNS members: to receive HNS/SCCA Member discounted rate (registration completely paid for by HNS by May 31st):
-New First or Second Year Members: MUST pay annual dues fully ($100/$300)
-Three + Years Members: MUST pay 1st & 2nd quarter dues ($360 total)


                   

 Schedule
 
Thursday, June 21, 2018
    *10 hours of CE available
 7:00 am - 5:00 pm Registration Cambridge Hall
 8:00 am - 9:50 am Functional Neurology and Natural Approaches to Pain and Inflammation
John Troup, Ph.D.
Kensington B
  Stress and Sleep Solutions for the Chiropractic Patient- Part 1
Sympathetic Overdrive and the Effects on Health

Nancy Tarlow, D.C.
Kensington C

SC Rules & Regulations
Joe Carew, D.C.
Kensington D&E

 10:00 am - 11:50 am Functional Neurology and Natural Approaches to Pain and Inflammation
John Troup, Ph.D.
Kensington B
  Stress and Sleep Solutions for the Chiropractic Patient- Part 2
Assessing Brainwaves and the Nervous System Imbalances

Nancy Tarlow, D.C.
Kensington C
  Optimizing Neural Efficiency with Multisensory Stimulation
Patrick Keiran, DC
Kensington A
 12:00 pm - 1:50 pm

Opening Session:       TICKETED EVENT- MUST RSVP!
Our Future: Positioning Chiropractic in Its Rightful Role

Scott Munsterman, DC, FICC
Kensington D&E

 2:00 pm - 3:50 pm Resolving Inflammation: New Clinical Care Paradigms
John Troup, Ph.D.
Kensington B
  Stress and Sleep Solutions for the Chiropractic Patient- Part 3
Techniques for Balancing Brainwaves and the Nervous System

Nancy Tarlow, D.C.
Kensington C
  OIG: 7 Steps to a Practice Compliance Program
Scott Munsterman, DC, FICC
*Meets the required 2 hours of Risk Management.
Kensington D&E

KST- Finding the Subluxations Everyone Else Misses
Dr. Tedd Koren
Kensington A
 4:00 pm - 5:50 pm Resolving Inflammation: New Clinical Care Paradigms
John Troup, Ph.D.
Kensington B

Stress and Sleep Solutions for the Chiropractic Patient- Part 4
Educating Patients on Stressors & Nutrition
Nancy Tarlow, D.C.
Kensington C

Effective Strategies for Prevention, Evaluation, and Management of the Opioid Use Disorder- Part 1
Scott Munsterman, DC, FICC
*Meets the required 2 hours of Risk Management.

Kensington D&E

KST- Finding the Subluxations Everyone Else Misses
Dr. Tedd Koren
This is a repeat session.
Kensington A


 Friday, June 22, 2018
    *8 hours of CE available
 6:00 am - 7:15 am     Exhibitor Set-up                 Exhibit Hall     
 7:30 am - 9:00 am Past President's Meeting Kensington E
 7:00 am - 5:00 pm Registration Cambridge Hall
 7:20 am - 8:30 am Coffee Service Exhibit Hall
 8:00 am - 9:50 am Introduction to Genetics and Methylation Variants and Their Effects on Health- Part 1
J Dunn, BS, DC, CKP, CWP
Kensington A
  Effective Strategies for Prevention, Evaluation, and Management of the Opioid Use Disorder- Part 2
Scott Munsterman, DC, FICC
*Meets the required 2 hours for Risk Management.
Kensington B
  Nutrition: The Perfect Diet for Humanity
Dr. Tedd Koren
Kensington C
  An Advanced Look at Musculoskeletal Radiography- Part 1
Jennifer Pedley, DC, MS, CCSP, DACBR
**This session has also been approved for 2 hours of continuing education for CAs.
Kensington D
 9:50 am - 10:10 am Break in Exhibit Hall Exhibit Hall
 10:10 am - Noon Introduction to Genetics and Methylation Variants and Their Effects on Health- Part 2
J Dunn, BS, DC, CKP, CWP
Kensington A
  Effective Strategies for Prevention, Evaluation, and Management of the Opioid Use Disorder- Part 3
Scott Munsterman, DC, FICC
*Meets the required 2 hours for Risk Management.
Kensington B
  Nutrition: The Perfect Diet for Humanity
Dr. Tedd Koren
This is a repeat session.
Kensington C
  An Advanced Look at Musculoskeletal Radiography- Part 2
Jennifer Pedley, DC, MS, CCSP, DACBR
**This session has also been approved for 2 hours of continuing education for CAs.
Kensington D
 Noon - 1:00 pm Lunch with Exhibitors Exhibit Hall
 1:00 pm - 2:50 pm OIG: 7 Steps to a Practice Compliance Program
Scott Munsterman, DC, FICC
*Meets the required 2 hours of Risk Management.
This is a repeat session.
Kensington B
  Contemporary Surgical Options for Spinal Disorders
Seth Molloy, DO, M.Sc. and P. Doug deHoll, MD
Kensington C
  An Advanced Look at Musculoskeletal Radiography- Part 3
Jennifer Pedley, DC, MS, CCSP, DACBR
**This session has also been approved for 2 hours of continuing education for CAs.
Kensington D
  Current Trends in the Management of Sports Related Concussion- Part 1
Bill Moreau, DC, DACBSP, FACSM
Kensington E
 2:50 pm - 3:10 pm Break in Exhibit Hall Exhibit Hall
 3:20 pm - 5:10 pm Introduction to Genetics and Methylation Variants and Their Effects on Health- Part 3
J Dunn, BS, DC, CKP, CWP
Kensington A
  Contemporary Surgical Options for Spinal Disorders
Seth Molloy, DO, M.Sc. and P. Doug deHoll, MD
This is a repeat session.
Kensington C
 

An Advanced Look at Musculoskeletal Radiography- Part 4
Jennifer Pedley, DC, MS, CCSP, DACBR

Kensington D
  Current Trends in the Management of Sports Related Concussion- Part 2
Bill Moreau, DC, DACBSP, FACSM
Kensington E
 6:15 pm - 7:30 pm SCCA Palmetto Club Reception (SCCA Palmetto Club Members only- thank you) Kensington D&E


Saturday, June 23, 2018
 
*10 hours of CE available 
 7:00 am - 5:00 pm       

Registration                           

Cambridge Hall                    

 7:30 am - 8:30 am

Annual Meeting Breakfast

Kensington D&E

 8:00 am - 11:45 am CA Program
Roxzanne Breland, DC
**This session has been approved for 4 hours of continuing education for CAs.
Pembroke
 8:30 am - 10:20 am An Advanced Look at Musculoskeletal Radiography- Part 5
Jennifer Pedley, DC, MS, CCSP, DACBR
Kensington B
  The 3 Secrets to Chiropractic Success
Dr. Tedd Koren
Kensington C

 8:00 am - 5:30 pm

Exhibit Hall CE
*2 CE credits maximum

Exhibit Hall   

 10:20 am - 10:40 am Break in Exhibit Hall Exhibit Hall
 10:40 am - 12:30 pm Introduction to Genetics and Methylation Variants and Their Effects on Health- Part 4
J Dunn, BS, DC, CKP, CWP
Kensington B
  The 3 Secrets to Chiropractic Success
Dr. Tedd Koren
This is a repeat session.
Kensington C
 1:30 pm - 3:20 pm Introduction to Genetics and Methylation Variants and Their Effects on Health- Part 5
J Dunn, BS, DC, CKP, CWP
Kensington B
  An Advanced Look at Musculoskeletal Radiography- Part 6
Jennifer Pedley, DC, MS, CCSP, DACBR
Kensington C
  Best Practices in Clinical Quality & Documentation- Part 1*
Kevin Sharp, D.C.
*Meets the required 2 hours of Risk Management.
Kensington D
 3:00 pm - 5:00 pm CA Program
Roxzanne Breland, DC
**This session has been approved for 2 hours of continuing education for CAs.
Pembroke
 3:20 pm - 3:40 pm Break in Exhibit Hall Exhibit Hall
 3:40 pm - 5:30 pm Introduction to Genetics and Methylation Variants and Their Effects on Health- Part 6
J Dunn, BS, DC, CKP, CWP
Kensington B
  Best Practices in Clinical Quality & Documentation- Part 2*
Kevin Sharp, D.C.
*Meets the required 2 hours of Risk Management.
Kensington D
 5:00 pm Exhibit Hall Breakdown Exhibit Hall
 7:00 pm Annual Banquet      TICKETED EVENT- MUST RSVP! Palmetto Pavilion


 Sunday, June 24, 2018
    *4 hours of CE available
 8:00 am - 9:50 am Assessment and Management of Temporomandibular Joint Disease, Part 1
Dr. Justin Hildebrand
Kensington A  

Best Practices in Clinical Quality & Documentation- Part 3*
Kevin Sharp, D.C.              
*Meets the required 2 hours of Risk Management.
Kensington B&C
10:00 am - 11:50 am Assessment and Management of Temporomandibular Joint Disease, Part 2
Dr. Justin Hildebrand
Kensington A
  SC Rules & Regulations
David H. Mruz, D.C.
Kensington B&C
 Noon Adjournment  
     

*28 hours of CE approved for NCBOCE.  
     

Schedule is subject to change.  



HNS Members:

HNS has graciously agreed to pay the registration fee if received by May 31st for SCCA members who practice in SC and are participating with HNS.

All cancellations must be received in writing. Cancellations prior to May 1, 2018 will receive a full refund, less a $50 administrative fee. We are sorry but no refunds can be given after May 1, 2018 due to hotel guarantees and printing costs.


Association Management Software Powered by YourMembership  ::  Legal